# SDR CALA2020032000642

- Difficulty date: March 13, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 79,597 hours, 11,126 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH DURING FLAP EXTENSION LE SLAT DISAGR EE EICAS MESSAG E. EICAS MSG LE SLAT SHUTDOWN, REF B767-4 FIM 27-81 TASK 815, FSEU BITE SHOWS LE OUTBOARD PDU RVDT MSG NMBR 27-81041 PERFORMED FIM TASK 27-51-00-815-809.. CLEARED FAULT ON PSEU AND OPERATED FLAPS SERVERAL TIMES ALL OPS CHECKED GOOD NO HISTORY ... REF AMM 27-81-11 AND FIM TASK 27-51-00-815-809
